Startups

A 5-month-old infant died after receiving breast milk from his vaccinated mother who recently received her second dose of Pfizer vaccine, CDC VAERS data shows | Tech News


According to the latest data from CDC’s Vaccine Adverse Event Reporting System (VAERS),  a breastfeeding five-month-old infant has died of Thrombotic thrombocytopenic purpura (TTP)- a rare clotting disorder linked to, yes, low platelets. This is one of the saddest news we ever reported.

The story first the infant’s death was first reported by Alex Berenson, a former New York Times reporter after he analyzed data and the report of the death in the CDC Vaccine Adverse Event Reporting System (VAERS). Berenson added, “This is an authentic and highly detailed report.”

In a tweet this afternoon, Berenson wrote:

“VAERS reports a breastfeeding five-month old infant has died of TTP – a rare clotting disorder linked to, yes, low platelets. He became ill one day after his mother received her second
@pfizer shot. This is an authentic and highly detailed report.”

The report came from VAERS 1166062 data shown below.

“Patient received second dose of Pfizer vaccine on March 17, 2021 while at work. March 18, 2021 her 5 month old breastfed infant developed a rash and within 24 hours was inconsolable, refusing to eat and developed a fever. Patient brought baby to local ER where assessments were performed, blood analysis revealed elevated liver enzymes. Infant was hospitalized but continued to decline and passed away. Diagnosis of TTP. No known allergies. No new exposures aside from the mother’s vaccination the previous day.”

Below are the screenshots from the CDC VAERS.






Source link

Leave a Reply